# SDR SWIA202157822

- Difficulty date: March 2, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Bs 311.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORNER IS CORRODED BETWEEN DD6 AND DD7.     (C-CHECK RO 4/25/2021)    REMOVED & REPLACED PAX DOOR FWD FORMER P/N 601R318031-5 IAW CRJ 200 SRM 51-40-11, 51-42-06 & 51-42-21 REV 38  DATED 7-10-19
